thanks Sherry! It is bright red and mostly on the tp, and sometimes can see a line down some of my stools but not mixed in or marbled as when flaring. Yes a few days after a taper I have noticed a couple more bm's a day but then back to 1 or two a day.
**** - at myself, I guess I really do check out my poo's, like a poo inspector. I just need a lab coat and a petrie dish.
I guess I will know in the next month or so when I get down to 5mg again. I just get so worked up, I need to chill out sometimes.
Beth, 32 ~ hoping to taper pred successfully, wish me luck!
Major Flare Sept/Oct 07
UC dx'd 03/00 (Proctosigmoiditis); Pancolitis since 09/07
Azathioprine 200mg 1xday nightly; Calcium and Vit D 500mg 3xday, Multi Vit, Folic Acid 400mg 2xday, Prilosec, Probiotics.
Minimal Change Disease (Kidney Disorder) dx'd 09/07 - partial remission since 03/08
Prednisone 25mg 1xday, Simvastatin 20mg 1xday, Diovan 160mg 2xday. Tekturna 300mg 1xday, Fosomax 70mg 1xweek. MCD may be from hypersensitivty to 5ASA drugs. Do you have edema? If so, check your blood protien level!